# SDR MALA976412

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Part number: 46000200
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ZONE HI TEMP LIGHT CAME ON DURING CLIMBOUT FROM MSP.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PERI SEALS O/B OF ENGINE NR 4, OPS CHECK GOOD.
